Author: Sorting Last Post on Top Message:
ANARIE Posts: 12,710
3/15/14 4:37 P

Capsiplex has large amounts of caffeine. Caffeine can be harmful in large doses. Stop taking it. Once you quit, you might have headaches from caffeine withdrawal; you can ease them with a cup or two of coffee or tea, and then drink less coffee or tea each day for a week or two.

EELPIE Posts: 2,700
3/15/14 12:24 P

What you experienced is your body's way of letting you know that it is very unhappy with that crap.

There are no miracle pills or shakes for weight loss or fat burning. It's a billion dollar industry for a reason, people are desperate to lose wieght and will spend their hard earned money on scam quick fixes.

What I am going to tell you isn't "sexy" or "exotic"'s calories in...vs calories out. That is how you lose weight. That's it.

If you are trying to suppress your appetite to eat less - try doing the easy (and healthy) more protein, fiber, healthy fats and drink a lot of water. takes a little tinkering to find what works for you - it might take you 2 weeks of tinkering to figure out the best foods for you to eat in order to stay in your range and stay full.

Save yourself the $540 a year (you literally might as well take that money and burn it - same result...) and lose weight the healthy way. In a way that teaches you healthy habits FOR LIFE.

Trust me, your body will thank you :)

And think about it.....what would you love to spend that $540 on? Me? That sounds like a great weekend getaway. Or a bunch of new clothes. Or 2 car payments. My Christmas shopping in 9 months. Treadmill or elliptical trainer (which will help burn calories and keep me fit and healthy).

Edited by: EELPIE at: 3/15/2014 (12:29)
The best exercise in the world is to bend down and help someone up.
SLIMMERKIWI SparkPoints: (165,008)
Fitness Minutes: (34,700)
Posts: 22,792
3/15/14 4:08 A

Hi - you are better to ditch the capsiplex and just eat real food; use portion control; and get some exercise - simple!

Below is a link that you may find helpful:

As an aside, I wouldn't touch them or any other slimming pills with a ten foot barge-pole!


Co-Moderator Dealing with Depression

Team Leader Essential Tremors :-) (Benign and Familial)

Co-Leader Crohn's Can't Stop Me

I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan
SHERONMICHAELS SparkPoints: (30)
Fitness Minutes: (0)
Posts: 6
3/15/14 3:47 A

I have tried capsiplex for my weight loss but the thing whenever i took the pill i get dizzy and feeling nauseate. i am not getting this, why i am going from this phase, or is not not suiting me?

please any treatment getting out of this

Page: 1 of (1)  

Other Diet and Nutrition Topics:

Topics: Last Post:
Difficult losing weight 6/16/2014 12:35:31 PM
Just a few pounds 7/8/2014 12:08:38 PM
body adjustment time to food choices and changes? 9/11/2014 9:26:30 AM
Over cooked chicken 6/15/2014 10:41:41 PM
Yesterday was a duffer :( 6/19/2014 4:28:30 PM